MAUDE Adverse Event Report: Hollister Incoporated Onli; Hydrophilic Urethral Intermittent Catheter, Straight; with Gripper

Hollister Incoporated Onli; Hydrophilic Urethral Intermittent Catheter, Straight; with Gripper
Catalog Number 82124
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a hollister onli hydrophilic intermittent catheter was difficult to insert due to a protrusion in the middle of the catheter.It was reported that during removal of the catheter from the urethra, it caused a urethral injury and then he experienced a bladder infection.
 
Additional Manufacturer Narrative
The lot number was not available; therefore, a device history record (dhr) review could not be performed.Trend analysis was performed and no adverse trend was identified.Based on the information available, no root cause could be determined.Only the device identifier (di) portion of the udi was available.

Brand Name
Onli
Common Device Name
Hydrophilic Urethral Intermittent Catheter, Straight; with Gripper
Manufacturer (Section D)
Hollister Incoporated
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
Hollister ULC
foxford road
rehins, ballina, county mayo F26 F 3X5,
EI   F26 F3X5,
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50817741
Report Number9616668-2026-00009
Device Sequence Number18819634
Product Code GBM
UDI-Device Identifier00610075072422
UDI-Public(01)00610075072422
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82124
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale